It is currently Sat Aug 19, 2017 7:41 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Fri Mar 23, 2012 11:27 pm 
Offline
Power Poster
Power Poster

Joined: Fri Feb 03, 2012 11:33 am
Posts: 54
Hi all,
I have been getting headaches every single night almost all week. I take 4mgs of suboxone, 2 in the AM and 2 in the late afternoon (like 6pm-ish). So it seems like about an hour or so after my 6 pm dose i start to get a headache that lasts until i fall asleep.
This certainly couldn't be the naloxone since I have been on higher doses in the past with no headache, and now that I'm on a lower dose, i'm not getting as much naloxone as i had in the past. Any reason why i would just now start to get headaches? I will talk to my sub doctor at my next appointment if this continues through the month, but I was just wondering if anyone else ever "all of a sudden" got headaches after being on suboxone for awhile.
thanks!


Top
 Profile  
 
 Post subject: I agree
PostPosted: Sat Mar 24, 2012 3:53 pm 
Offline
One Month or More
One Month or More

Joined: Fri Mar 12, 2010 10:09 pm
Posts: 33
I don't know why all of a sudden you have headaches but I can say that I've been on suboxone and subutex and got my headaches always in the evening after work or at the end of my work day but not every day. Now that I'm on subutex or the generic for it, bup, I still do get headaches not as often but at least once a week I'd say. My dr. prescribed my 800 mg Ibuprofen which does the trick within 15-20 minutes every time. I'm sorry you're going through this, I know how bad headaches can really put a damper on things and be miserable, so bad of times that I laid in bed with my head under the covers till I fell asleep.

Anyhow what I'm getting at is the severity is less on subutex and Ibuprofen works well.

Anyone else get headaches? It is a KNOWN side effect in the RX info for suboxone/subutex.


Top
 Profile  
 
 Post subject:
PostPosted: Sat Mar 24, 2012 9:48 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sun Feb 19, 2012 10:52 pm
Posts: 519
Location: CA
Yep, I got headaches a lot at first. Not so much now. But they are always in the evening...hours after my last dose. Naproxen works for me.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sun Mar 25, 2012 12:16 am 
Offline
Average Poster
Average Poster

Joined: Sun Mar 11, 2012 2:08 am
Posts: 19
Location: Northern California
My guess is pregnancy....


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group